Galpharm Paracetamol Plus 16pk

0350540
0 out of 5 stars

Galpharm Paracetamol Plus 16pk

0350540
£0.50
0 out of 5 stars
Effective pain relief. Medicinal product. For relief of mild to moderate pain including headache and migraine. Active ingredients, Paracetamol 500mg and caffeine 65mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
£0.50

Delivery Information

Product Information

Effective pain relief. Medicinal product. For relief of mild to moderate pain including headache and migraine. Active ingredients, Paracetamol 500mg and caffeine 65mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Galpharm
Type: Paracetamol
Pack Qty: 16
Assembly: No
Height: 6.4CM
Width: 8.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5017353505385

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Effective pain relief. Medicinal product. For relief of mild to moderate pain including headache and migraine. Active ingredients, Paracetamol 500mg and caffeine 65mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Galpharm
Type: Paracetamol
Pack Qty: 16
Assembly: No
Height: 6.4CM
Width: 8.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5017353505385

You May Also Like

Customer Reviews